2019
Том 71
№ 9

All Issues

Sytaya G. N.

Articles: 7
Anniversaries (Ukrainian)

Anatoliy Volodymyrovych Skorokhod (the 75th anniversary of his birth)

Korolyuk V. S., Portenko N. I., Samoilenko A. M., Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 9. - pp. 1158-1162

Anniversaries (Ukrainian)

Mykola Ivanovych Portenko (On His 60th Birthday)

Dorogovtsev A. A., Kopytko B.I., Korolyuk V. S., Mitropolskiy Yu. A., Samoilenko A. M., Skorokhod A. V., Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 2. - pp. 147-148

Anniversaries (Ukrainian)

Anatolii Vladimirovich Skorokhod (On His 70th Birthday)

Korolyuk V. S., Kovalenko I. N., Portenko N. I., Samoilenko A. M., Sytaya G. N., Yadrenko M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 9. - pp. 1155-1157

Article (Ukrainian)

Limit distribution of multiple integrals of a Brownian process

Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 845–852

Article (Ukrainian)

A limit theorem for a Brownian process integral with a periodic kernel

Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 130–135

Letter (Russian)

Corrections to the article «On the limiting distribution of a class of functionals of a sequence of sums of independent random variables»

Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 142

Article (Russian)

On'a multiple stochastic integral

Sytaya G. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 351-364

A multiple stochastic integral on Brownian movement is defined, and the formula of its transformation, analogues to K. Ito's formula for a single integral, is proved.